Welcome, Guest. Please login or register.
May 29, 2024, 05:46:42 pm

Login with username, password and session length


Members
  • Total Members: 6309
  • Latest: Vicki
Stats
  • Total Posts: 55126
  • Total Topics: 4851
  • Online Today: 137
  • Online Ever: 1314
  • (June 22, 2016, 05:23:42 am)
Users Online
Users: 0
Guests: 111
Total: 111

Welcome

Welcome to the Hep Forums, a round-the-clock discussion area for people who have Fatty Liver Disease, Hepatitis B, C or a co-infection, their friends and family and others with questions about hepatitis and liver health. Check in frequently to read what others have to say, post your comments, and hopefully learn more about how you can reach your own health goals.

Privacy Warning: Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.
  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.
  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.
  • Product advertisement (including links); banners; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from the Hep Forum Moderators.
Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Completed the Ribavirin and Sovaldi  (Read 9700 times)

0 Members and 1 Guest are viewing this topic.

Offline Joey

  • Member
  • Posts: 4
Completed the Ribavirin and Sovaldi
« on: June 15, 2015, 02:36:08 pm »
Went on the riba and sovaldi for 26 weeks.. no sign of Hep C ... Need to wait for another 4 weeks to make 12 weeks being off the drugs... My problem is since the last dose... my stomach has been bloated .. the doctor has done all tests known to man and hasn't found any ascites .. gasses.. nothing wrong... now the last fews days feel really upset in the stomach... wonder if anyone else has had these side effects

Offline Tess1971

  • Member
  • Posts: 198
  • G2b, 12wk Sov/Riba, End 11/15/14 UD, SVR-5,14 & 32-UD
Re: Completed the Ribavirin and Sovaldi
« Reply #1 on: June 15, 2015, 03:44:54 pm »
I had serious upset stomach and reoccurring heartburn at end of treatment.  Was told histamines could cause that as well as the itching and rashes.  I took famotidine which is generic pepcid (H2 blocker) and it worked immediately.  I ended up taking just a regular strength one every day for almost a month and it really did help even with the itching.  Right now I no longer take it but still need to on and off use a topical antihistamine for rash and itch.

Offline KimInTheForest

  • Member
  • Posts: 1,972
  • Believe in yourself
Re: Completed the Ribavirin and Sovaldi
« Reply #2 on: June 15, 2015, 04:27:24 pm »
Why does the body start producing histamines after EOT? Not doubting you, Tess. Just wondering what the process behind that is. I was not aware of these problems that develop at and after EOT. :(

kim
Kim Goldberg (Nanaimo, BC)
1970s: Contracted HCV (genotype 3a)
2015: Cured with Harvoni + ribavirin (12 weeks)
MY STORY: https://pigsquash.wordpress.com/2016/01/28/undetectable-my-hep-c-story/

Offline Joey

  • Member
  • Posts: 4
Re: Completed the Ribavirin and Sovaldi
« Reply #3 on: June 15, 2015, 05:36:23 pm »
Thank you for the info...   :D

Offline Tess1971

  • Member
  • Posts: 198
  • G2b, 12wk Sov/Riba, End 11/15/14 UD, SVR-5,14 & 32-UD
Re: Completed the Ribavirin and Sovaldi
« Reply #4 on: June 15, 2015, 05:44:46 pm »
Histamines are part of the immune systems response,  I itched and had rashes during treatment also.  Histamines is the biggest cause of itching and that is why so many people on treatment take antihistamines. It is also first thing doctors prescribe when on treatment.  I never had reactions like this, allergy like, until and after treatment and have found that it is all too common when visiting many forums.  Even gastro/hep dr pointed that out and so did specialty pharm  people I spoke to.  I am more sensitive now to all the stuff outside this year as I never was before treatment and have heard same thing from many.
I am sure my immune system is now either in overdrive or just out of control (maybe confused-haha) since it was dealing with hepc for 40+ years until now. Gotta be a big change for sure.

Offline Joey

  • Member
  • Posts: 4
Re: Completed the Ribavirin and Sovaldi
« Reply #5 on: June 15, 2015, 05:55:03 pm »
My doctor says it may take some time to get all the treatment out of my system and let the liver calm back down... so far so good except for the upset stomach and still very tired.. but haven't been off it all that long... I'm wishing everyone on here a wonderful outcome and long and happy life for us all  :)

Offline Francis60

  • Member
  • Posts: 61
Re: Completed the Ribavirin and Sovaldi
« Reply #6 on: June 16, 2015, 03:57:07 am »
Hi Joey,
I am also 8 weeks post 26 weeks of Riba/sol. I have been having a sick stomach which I started taking slippery elm powder for, its helped a lot, am also feeling very very tired and getting pains in the liver.
I know its early day but it starts to get a bit frustrating.
I wish you and every one here all the best, and a great outcome from us all!

Offline Joey

  • Member
  • Posts: 4
Re: Completed the Ribavirin and Sovaldi
« Reply #7 on: June 16, 2015, 12:10:32 pm »
Thank you Francis60... I will give the slippery elm a try...  Hang in there  :)

 


© 2024 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.